# SDR UIEA2017102502021

- Difficulty date: October 26, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-300
- Aircraft serial: 27205
- Aircraft time: 95,410 hours, 19,364 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Housing
- Part number: 5006005C
- Part serial: TLS20755
- Condition: Defective
- Location: Boost Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING BOOST PUMP HOUSING FOUND DEFECTIVE AND UNSERVICEABLE. RT WING BOOST PUMP HOUSING REMOVED AND REPLACED.
